# SDR TWAA9907203

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47688
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTING IN FWD CABIN CAME ON INTERMITTENTLY.  REPLACED THE POWER SUPPLY.  CHECK-C 3-30-99 STL.
